# SDR USAA2011070700001

- Difficulty date: July 3, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 9,886 hours, 3,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C2294
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 9,900 hours, 3,045 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 3L SLIDE TURNED AMBER (FLIGHT ATTENDANT CIDS PANEL).  FOUND INFLATION RESERVOIR BOTTLE JUST BELOW GREEN BAND.  REMOVED AND REPLACED INFLATION RESERVOIR BOTTLE AT DOOR 3L.  CIDS TEST GOOD.
